MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC* GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTORS - 16 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC* GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTORS - 16 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8100-16LV
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa8239d13 was reviewed and the product was produced according to product specifications.All information reasonably known as of 10 sep 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It as reported that the gastrostomy tube migrated into the subcutaneous tissue of the abdomen, feeding air, medication and nutrition into the area.Patient was treated with antibiotics.Per additional information provided on 26 aug 2019, abdominopelvic ct scan confirmed the migration of the gastrostomy tube subcutaneously with uncollected hydroaerial infiltration of the right lateralized abdominal wall.There was subcutaneous passage of enteral nutrition (sondalis hp) and drugs (mag 2, potassium, and tareg).
 
Additional Manufacturer Narrative
All information reasonably known as of 11 oct 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
Per additional information received on 30 sep 2019, the device had been in place for two months.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8982742
Report Number9611594-2019-00169
Device Sequence Number14285331
Product Code KNT
UDI-Device Identifier10680651442922
UDI-Public10680651442922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2021
Device Model Number8100-16LV
Device Catalogue Number104429200
Device Lot NumberAA8239D13
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;